# SDR AALA202503136579

- Difficulty date: December 16, 2024
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 57,231 hours, 39,510 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5313323820000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON FR 4 LATERAL WINDOW UPPER STIFFENER LH SIDE IN COCKPIT. L=0.150 INCH. MAINTENANCE PERFORMED PERMANENT REPAIR ( REPLACED LH LATERAL WINDOW FRAME) LOCATED BTW FR 4 TO FR 8 AT LEVEL Y765 IAW EA# 361129.
